# SDR 06FDEA1404

- Difficulty date: April 12, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO RIGHT LONGERON 48R BETWEEN STA 1561 TO 1581 CORRODED.  CENTER CARGO RIGHT SIDE STA 1561 TO STA 1581 LONGERON 48R   SPLICE CORROSION REMOVED AND FOUND WITHIN LIMIT AS PER SRM 53-00-01 FIGURE 3 VOLUME I.  ORIGINAL THICKNESS = 0.200", MATERIAL REMOVED = 0.010", REMAINING THICKNESS = 0.190".
